Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 5

The triangular theorem of eight and representation by quadratic polynomials
Wieb Bosma and Ben Kane.
Proc. Amer. Math. Soc. 141 (2013), 1473-1486
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020835
On Kähler structures over symmetric products of a Riemann surface
Indranil Biswas.
Proc. Amer. Math. Soc. 141 (2013), 1487-1492
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020836
Mutation classes of skew-symmetrizable $3×3$ matrices
Ahmet I. Seven.
Proc. Amer. Math. Soc. 141 (2013), 1493-1504
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020837
Witt rings and matroids
Thomas C. Craven and Zachary A. Kent.
Proc. Amer. Math. Soc. 141 (2013), 1505-1517
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020838
On Zanello’s lower bound for level algebras
Dan Laksov.
Proc. Amer. Math. Soc. 141 (2013), 1519-1527
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020839
Conjugacy in Thompson’s group $F$
Nick Gill and Ian Short.
Proc. Amer. Math. Soc. 141 (2013), 1529-1538
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020840
Convex rationally connected varieties
R. Pandharipande.
Proc. Amer. Math. Soc. 141 (2013), 1539-1543
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020841
On a class of hereditary crossed-product orders
John S. Kauta.
Proc. Amer. Math. Soc. 141 (2013), 1545-1549
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020842
On the digits of squares and the distribution of quadratic subsequences of digital sequences
Roswitha Hofer, Gerhard Larcher and Heidrun Zellinger.
Proc. Amer. Math. Soc. 141 (2013), 1551-1565
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020843
On the asymptotic behavior of Kac-Wakimoto characters
Kathrin Bringmann and Amanda Folsom.
Proc. Amer. Math. Soc. 141 (2013), 1567-1576
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020844
Waring’s problem for polynomials in two variables
Arnaud Bodin and Mireille Car.
Proc. Amer. Math. Soc. 141 (2013), 1577-1589
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020845
Reciprocity laws through formal groups
Oleg Demchenko and Alexander Gurevich.
Proc. Amer. Math. Soc. 141 (2013), 1591-1596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020846
Dilations of semigroup crossed products as crossed products of dilations
Nadia S. Larsen and Xin Li.
Proc. Amer. Math. Soc. 141 (2013), 1597-1603
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020847
Generalized analyticity on the $N$-torus
Victor L. Shapiro.
Proc. Amer. Math. Soc. 141 (2013), 1605-1612
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020848
A note on positive solutions for conservation laws with singular source
D. Amadori and G. M. Coclite.
Proc. Amer. Math. Soc. 141 (2013), 1613-1625
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020849
Overlapping optimized Schwarz methods for parabolic equations in $n$ dimensions
Minh-Binh Tran.
Proc. Amer. Math. Soc. 141 (2013), 1627-1640
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020850
On a new class of abstract impulsive differential equations
Eduardo Hernández and Donal O’Regan.
Proc. Amer. Math. Soc. 141 (2013), 1641-1649
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020851
Grothendieck ordered Banach spaces with an interpolation property
Ioannis A. Polyrakis and Foivos Xanthos.
Proc. Amer. Math. Soc. 141 (2013), 1651-1661
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020852
A monomial basis for the holomorphic functions on $c_{0}$
Seán Dineen and Jorge Mujica.
Proc. Amer. Math. Soc. 141 (2013), 1663-1672
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020853
Asymptotic cycles for actions of Lie groups
Sol Schwartzman.
Proc. Amer. Math. Soc. 141 (2013), 1673-1677
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020854
A maximal function characterization of the Hardy space for the Gauss measure
Giancarlo Mauceri, Stefano Meda and Peter Sjögren.
Proc. Amer. Math. Soc. 141 (2013), 1679-1692
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020855
A sharp inequality for holomorphic functions on the polydisc
Marijan Marković.
Proc. Amer. Math. Soc. 141 (2013), 1693-1704
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020856
On joint estimates for maximal functions and singular integrals on weighted spaces
Maria Carmen Reguera and James Scurry.
Proc. Amer. Math. Soc. 141 (2013), 1705-1717
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020857
Unbounded multipliers on operator spaces
Hendrik Schlieter and Wend Werner.
Proc. Amer. Math. Soc. 141 (2013), 1719-1733
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020858
On the finite linear independence of lattice Gabor systems
Ciprian Demeter and S. Zubin Gautam.
Proc. Amer. Math. Soc. 141 (2013), 1735-1747
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020859
Ergodic theorems for actions of hyperbolic groups
Mark Pollicott and Richard Sharp.
Proc. Amer. Math. Soc. 141 (2013), 1749-1757
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020860
On the approximate controllability of Stackelberg-Nash strategies for Stokes equations
F. Guillén-González, F. Marques-Lopes and M. Rojas-Medar.
Proc. Amer. Math. Soc. 141 (2013), 1759-1773
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020861
Reduced boundaries and convexity
David G. Caraballo.
Proc. Amer. Math. Soc. 141 (2013), 1775-1782
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020862
On a planar area-preserving curvature flow
Xiao-Li Chao, Xiao-Ran Ling and Xiao-Liu Wang.
Proc. Amer. Math. Soc. 141 (2013), 1783-1789
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020863
A note on Wu-Zheng’s splitting conjecture
Chengjie Yu.
Proc. Amer. Math. Soc. 141 (2013), 1791-1793
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020864
Isometric immersions of warped products
Marcos Dajczer and Theodoros Vlachos.
Proc. Amer. Math. Soc. 141 (2013), 1795-1803
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020865
Intrinsic volumes and linear contractions
Grigoris Paouris and Peter Pivovarov.
Proc. Amer. Math. Soc. 141 (2013), 1805-1808
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020866
Definable linear orders definably embed into lexicographic orders in o-minimal structures
Janak Ramakrishnan.
Proc. Amer. Math. Soc. 141 (2013), 1809-1819
Abstract, references and article information
Full-text PDF
MathSciNet review: 3020867
Almost Souslin Kurepa trees
Mohammad Golshani.
Proc. Amer. Math. Soc. 141 (2013), 1821-1826
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020868
Topological complexity of $H$-spaces
Gregory Lupton and Jérôme Scherer.
Proc. Amer. Math. Soc. 141 (2013), 1827-1838
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020869
Homeomorphism groups of commutator width one
Takashi Tsuboi.
Proc. Amer. Math. Soc. 141 (2013), 1839-1847
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3020870